# SDR FDEA2019111542953

- Difficulty date: November 14, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 62,690 hours, 22,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WILL NOT TEST.   REPLACED SLIDE INDICATOR BATTERIES, OPS CHECKS GOOD. REF MD10MM 25-61-02-2.
